# SDR IXXA06SMN239S

- Difficulty date: July 21, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND RT HORIZONTAL STABILIZER IB LEADING EDGE DENTED BETWEEN STA XFS103.750 AND STA XFS128.750. REMOVED FASTENERS. REMOVED DAMAGE. FABRICATED REPAIR PARTS. LOCATED, DRILLED, TRIMMED, TREATED, PRIMED AND INSTALLED REPAIR PARTS. IAW SRM 55-2-1, SRM 51-1-21, SRM 51-1-20D, SRM 55-3-1, SRM 51-1-8, AND 51-1-11.
